# SDR ASOA201708183224

- Difficulty date: August 18, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 36,771 hours, 28,231 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9709114
- Condition: Seized
- Location: Nr 2
- Part time: 41,952 hours, 35,597 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED SMOKE IN THE CABIN AND THE LAVATORY SMOKE MASTER WARNING ON GROUND,  APU PLUS 2 PACKS RUNNING.  MAINTENANCE INSPECTED AND FOUND THE NR 2 ACM SEIZED. MAINTENANCE REPLACED THE NR 2 ACM, OPS CHECKED GOOD.
